American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C57) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Philippe Rukimbira. On $\textup{K}$-contact manifolds with minimal number of closed characteristics. Proc. Amer. Math. Soc. 127 (1999) 3345-3351. MR 1646205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Kentaro Mikami. Reduction of local Lie algebra structures . Proc. Amer. Math. Soc. 105 (1989) 686-691. MR 953011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Marisa Fernández, Mark J. Gotay and Alfred Gray. Compact parallelizable four-dimensional symplectic and complex manifolds . Proc. Amer. Math. Soc. 103 (1988) 1209-1212. MR 955011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Luis A. Cordero, M. Fernández and Manuel de León. Examples of compact non-K\"ahler almost K\"ahler manifolds . Proc. Amer. Math. Soc. 95 (1985) 280-286. MR 801339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1